# SDR SWIA202162152

- Difficulty date: September 9, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL600*
- Aircraft serial: 10242
- Aircraft time: 42,773 hours, 27,599 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT RAIL AT F/S 675-713 HAS MULTIPLE AREAS OF CORROSION   (C-CHECK RO 10/30/2021)   EVALUATED DAMAGE ON LH SIDE RAIL AT FS669.00-FS713.00. FOUND DAMAGE IN CROSS-SECTION ONLY ONE ELEMENT OF DAMAGE IS ALLOWED AT A GIVEN CROSS-SECTION SIDE SEAT TRACK FOUND OUT OF LIMITS REF. CRJ700 SRM 53-41-49-101-001-A01 INSTALLED NEW LH SIDE SEAT TRACK RAIL FROM FS675.00 TO FS713.00 P/N 20276-288-0-0A REF CRJ700 AMM 53-00-49-400-801-A03 SEE CONTINUATION CARD FOR DETAILS.
